Vol. 41, No. 2, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
A note on second order differential inequalities and functional differential equations

Hugo Teufel

Vol. 41 (1972), No. 2, 537–541
Abstract

Criteria are established for the nonexistence of eventually positive solutions of a second order differential inequality. The oscillation of all solutions of large classes of functional differential equations follows as corollaries.

Mathematical Subject Classification 2000
Primary: 34K99
Milestones
Received: 26 April 1971
Published: 1 May 1972
Authors
Hugo Teufel